| Model Number |
MA50BM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported with the description, that the implant was desterilized and the implant was not placed.Additional information was received, the implant was damaged before implantation.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).